About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 386812, 9 pages
http://dx.doi.org/10.1155/2013/386812
Research Article

Reducibility for a Class of Almost-Periodic Differential Equations with Degenerate Equilibrium Point under Small Almost-Periodic Perturbations

1School of Mathematics, Shandong University, Jinan, Shandong 250100, China
2School of Mathematics and Statistics, Zaozhuang University, Zaozhuang, Shandong 277160, China

Received 18 July 2013; Revised 10 October 2013; Accepted 13 October 2013

Academic Editor: Svatoslav Staněk

Copyright © 2013 Wenhua Qiu and Jianguo Si. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenhua Qiu and Jianguo Si, “Reducibility for a Class of Almost-Periodic Differential Equations with Degenerate Equilibrium Point under Small Almost-Periodic Perturbations,” Abstract and Applied Analysis, vol. 2013, Article ID 386812, 9 pages, 2013. doi:10.1155/2013/386812